Existence of positive periodic solutions for difference equations with feedback control. (English) Zbl 1085.39009

The authors’ purpose in this work is, by using Mawhin’s continuation theorem of coincidence degree theory, to study the existence of positive periodic solutions of the following nonautonomous difference model with feedback control: \[ \begin{cases} N(n+1)=N(n)\exp\left[r(n)\left(1-\frac{N(n-m)}{k(n)}-c(n)\mu(n)\right)\right],\\ \Delta\mu(n)=-a(n)\mu(n)+b(n)N(n-m), \end{cases} \] where \(a:\mathbb Z\to(0,1)\), \(c,k,r,b:\mathbb Z\to\mathbb R^+\) are all \(\omega\)-periodic functions and \(m\) is a positive integer, \(\mathbb Z,\mathbb R^+\) denote the sets of all integers and all positive real numbers, respectively, \(\Delta\) is the first-order forward difference operator \(\Delta\mu(n)=\mu(n+1)-\mu(n)\).


39A11 Stability of difference equations (MSC2000)
93B52 Feedback control
Full Text: DOI


[1] Freedman, H. I.; Wu, J., Periodic solutions of single-species models with periodic delay, SIAM J. Math. Anal., 23, 689-701 (1992) · Zbl 0764.92016
[2] Zhang, B. G.; Gopalsamy, K., Global attractivity and oscillations in a periodic delay-logistic equation, J. Math. Anal. Appl., 150, 274-283 (1990) · Zbl 0711.34090
[3] Gopalsamy, K., Stability and Oscillations in Delay Differential Equations of Population Dynamics (1992), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0752.34039
[4] Weng, P.; Liang, M., Existence and global attractivity of periodic solution of a model in population dynamics, Acta Math. Appl. Sinica, 4, 427-433 (1996) · Zbl 0886.45005
[5] Hao, H.; Li, W., Positive periodic solutions of a class of delay differential system with feedback control, Appl. Math. Comput., 148, 35-46 (2004) · Zbl 1057.34093
[6] Li, X.; Fan, M.; Ke, Wang, Positive periodic solution of single species model with feedback regulation and infinite delay, Appl. Math. J. Chinese Univ. Ser. A, 17, 1, 13-21 (2002) · Zbl 1005.34039
[7] Li, Y. K.; Liu, P.; Zhu, L. F., Positive periodic solutions of a class of functional differential systems with feedback controls, Nonlinear Anal., 57, 655-666 (2004) · Zbl 1064.34049
[8] Liu, P.; Li, Y. K., Multiple positive periodic solutions of nonlinear functional differential system with feedback control, J. Math. Anal. Appl., 288, 819-832 (2003) · Zbl 1045.34045
[9] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations (1977), Springer-Verlag: Springer-Verlag Berlin · Zbl 0326.34021
[10] Li, Y. K., Periodic solutions of a periodic delay predator-prey system, Proc. Amer. Math. Soc., 127, 5, 1331-1335 (1999) · Zbl 0917.34057
[11] Fan, M.; Wang, K.; Jiang, D., Existence and global attractivity of positive periodic solutions of periodic \(n\)-species Lotka-Volterra competition systems with several deviating arguments, Math. Biosci., 160, 47-61 (1999) · Zbl 0964.34059
[12] Li, Y. K.; Kuang, Y., Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl., 255, 260-280 (2001) · Zbl 1024.34062
[13] Fan, M.; Agarwal, S., Periodic solutions of nonautonomous discrete predator-prey system of Lotka-Volterra type, Appl. Anal., 82, 801-812 (2002) · Zbl 1022.39015
[14] Fan, M.; Wang, Q., Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems, Discrete Contin. Dyn. Syst. Ser. B, 4, 563-574 (2004) · Zbl 1100.92064
[15] Fan, M.; Wang, K., Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system, Math. Comput. Modelling, 35, 951-961 (2002) · Zbl 1050.39022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.